MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281412
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The field sales associate (fsa) reported the following to gore: on (b)(6), 2015, the patient underwent an endovascular procedure utilizing gore® excluder® aaa endoprostheses.On (b)(6) 2020, the patient underwent an endovascular procedure utilizing the gore® excluder® iliac branch endoprosthesis and gore® excluder® aaa endoprostheses.On (b)(6) 2026, it was reported that the patient underwent a reintervention procedure due to a type 1a endoleak.An aortic extender was used to resolve the leak.It was noted that the patient had previous endovascular procedures in 2015 and 2020.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25621389
Report Number3007284313-2026-04874
Device Sequence Number21381226
Product Code MIH
UDI-Device Identifier00733132622528
UDI-Public(01)00733132622528(17)180727
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2018
Device Catalogue NumberRLT281412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown